Tractable formulas for v1-periodic homotopy groups of SU (n) when n...p2 - p + 1.
Forum mathematicum, Tome 8 (1996) no. 3, pp. 585-620
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1996__8_3_141785,
author = {Donald M. Davis and Huajian Yang},
title = {Tractable formulas for v1-periodic homotopy groups of {SU} (n) when n...p2 - p + 1.},
journal = {Forum mathematicum},
pages = {585--620},
year = {1996},
volume = {8},
number = {3},
zbl = {0906.55009},
url = {http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141785/}
}
Donald M. Davis; Huajian Yang. Tractable formulas for v1-periodic homotopy groups of SU (n) when n...p2 - p + 1.. Forum mathematicum, Tome 8 (1996) no. 3, pp. 585-620. http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141785/